R. M. Adin, J. B. Remmel, and Y. Roichman, The combinatorics of the Garsia-Haiman modules for hook shapes, Electron. J. Combin, vol.15, issue.42, 2008.

E. E. Allen, Bitableaux bases for some Garsia-Haiman modules and other related modules, Electron. J. Combin, vol.9, issue.59, p.pp, 2002.

. Assaf, A combinatorial proof of LLT and Macdonald positivity. preprint, 2007.

J. Aval, Monomial bases related to the n! conjecture, Discrete Mathematics, vol.224, issue.1-3, pp.15-35, 2000.
DOI : 10.1016/S0012-365X(00)00107-2

URL : https://hal.archives-ouvertes.fr/hal-00353499

A. M. Garsia and M. Haiman, Orbit harmonics and graded representations. Research Monograph to appear as part of the Collection Published by the Lacim

A. M. Garsia and M. Haiman, A graded representation model for Macdonald's polynomials., Proc. Nat. Acad. Sci. U.S.A, pp.903607-3610, 1993.
DOI : 10.1073/pnas.90.8.3607

A. M. Garsia and M. Haiman, Some natural bigraded S n -modules and q, t-Kostka coefficients, Research Paper 24, approx. 60 pp. (electronic), 1996.

A. M. Garsia and C. Procesi, On certain graded Sn-modules and the q-Kostka polynomials, Advances in Mathematics, vol.94, issue.1, pp.82-138, 1992.
DOI : 10.1016/0001-8708(92)90034-I

I. Grojnowski and M. Haiman, Affine Hecke algebras and positivity of LLT and Macdonald polynomials . preprint, 2007.

J. Haglund, A combinatorial model for the Macdonald polynomials, Proc. Natl. Acad. Sci. USA, pp.16127-16131, 2004.
DOI : 10.1073/pnas.0405567101

J. Haglund, M. Haiman, and N. Loehr, A combinatorial formula for Macdonald polynomials, J. Amer. Math. Soc, vol.18, issue.3, 2005.

M. Haiman, Macdonald polynomials and geometry, New perspectives in algebraic combinatorics, pp.1996-97, 1999.

M. Haiman, Hilbert schemes, polygraphs and the Macdonald positivity conjecture, Journal of the American Mathematical Society, vol.14, issue.04, pp.941-1006, 2001.
DOI : 10.1090/S0894-0347-01-00373-3

I. G. Macdonald, A new class of symmetric functions, Actes du 20e Seminaire Lotharingien, pp.131-171, 1988.

I. G. Macdonald, Symmetric functions and Hall polynomials Oxford Mathematical Monographs, 1995.

J. R. Stembridge, Some particular entries of the two-parameter Kostka matrix, Proc. Amer, pp.367-373, 1994.
DOI : 10.1090/S0002-9939-1994-1182707-1